# SDR SWAA2022031408114

- Difficulty date: August 4, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 48,313 hours, 28,737 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 242AF UPPER SURFACE HAS PUNCTURE. / EVALUATED; PREPPED; CLEANED AND REPAIRED PUNCTURE DAMAGE AT UPPER SURFACE ON FLOORBOARD 242AF IAW B737 SRM 53-00-50-2R-2; PAR 3 (A; C-J1; K1; L1)REV 68.
